# SDR CA070914013

- Difficulty date: July 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwc PW206C
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Contaminated
- Location: Fuel Sys P3 Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF ENGINE POWER REDUCED UNCOMMANDED. SUBSEQUENT INSPECTION REVEALED CONTAMINATION / BLOCKAGE OF THE FUEL CONTOL P3 AIR PRESSURE FITTING AT THE NR 8 BEARING CARBON SEAL LOCATION. (TC NR 20070914013)
